# SDR REXA2015122601264

- Difficulty date: December 26, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT, REAR PRESS BULKHEAD AFT SIDE CLIP ON INTERCOSTAL IS CRACKED, FS 621, STRINGER 13A LT AT FUSELAGE SKIN.  R & R CRACKED CLIP WITH A SERVICEABLE CLIP IAW REO 601R-53-61-100 & SRM 51-42-21 & REO 601R-53-61-5265.
